# SDR DXTA2017042106401

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N430QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4021
- Aircraft time: 9,433 hours, 4,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LOSS OF LT HYD PRESSURE AND FLUID. AFTER TAKE OFF, SHORTLY AFTER FLAP RETRACTION, LT HYD FLUID LOW FOLLOWED BY LT HYD FLUID FAIL CAS MESSAGES DISPLAYED. SYNOPTIC PAGE CONFIRMED THIS EVENT. ACCOMPLISHED QRH PROCEDURE EE-8 AND ESTABLISHED THAT AUX FLUID WAS STILL AVAILABLE. LANDED WITH 0 FLAP AFTER MANUAL GEAR EXTENSION WITHOUT ISSUES.
